×

zbMATH — the first resource for mathematics

Approximate linear derivations and functional inequalities with applications. (English) Zbl 1252.39029
The authors consider approximate derivations and prove the interesting result that any approximate linear derivation on a semisimple Banach algebra is continuous (it is known that any linear derivation on a semisimple Banach algebra is continuous).
Also some results concerning the stability of special functional equations are presented.

MSC:
39B62 Functional inequalities, including subadditivity, convexity, etc.
39B82 Stability, separation, extension, and related topics for functional equations
46L57 Derivations, dissipations and positive semigroups in \(C^*\)-algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bonsall, F.F.; Duncan, J., Complete normed algebras, (1973), Springer-Verlag New-York · Zbl 0271.46039
[2] Jewell, N.P.; Sinclair, A.M., Epimorphisms and derivations on \(L^1(0, 1)\) are continuous, Bull. London math. soc., 8, 135-139, (1976) · Zbl 0324.46048
[3] A.M. Sinclair, Automatic continuity of linear operators, in: London Math. Soc., in: Lecture Note Series, vol. 21, Cambridge University Press. · Zbl 0313.47029
[4] Ulam, S.M., A collection of the mathematical problems, (1960), Interscience Publ. New York · Zbl 0086.24101
[5] Hyers, D.H., On the stability of the linear functional equation, Proc. natl. acad. sci. USA, 27, 222-224, (1941) · Zbl 0061.26403
[6] Aoki, T., On the stability of the linear transformation in Banach spaces, J. math. soc. Japan, 2, 64-66, (1950) · Zbl 0040.35501
[7] Rassias, Th.M., On the stability of the linear mapping in Banach spaces, Proc. amer. math. soc., 72, 297-300, (1978) · Zbl 0398.47040
[8] Gaˇvruta, P., On a generalization of the hyers – ulam – rassias stability of approximately additive mappings, J. math. anal. appl., 184, 431-436, (1994) · Zbl 0818.46043
[9] Abbaspour Tabadkan, Gh.; Ramezanpour, M., A fixed point approach to the stability of \(\phi\)-morphisms on the Hilbert \(C^\ast\)-modules, Ann. funct. anal., 1, 44-50, (2010) · Zbl 1221.39034
[10] Gajda, Z., On stability of additive mappings, Int. J. math. math. sci., 14, 431-434, (1991) · Zbl 0739.39013
[11] Gaˇvruta, P.; Jung, S.-M.; Li, Y., Hyers – ulam – rassias stability of Mean value points, Ann. funct. anal., 1, 68-74, (2010) · Zbl 1219.39013
[12] Jung, S.-M.; Moslehian, M.S.; Sahoo, P.K., Stability of a generalized Jensen equation on restricted domains, J. math. inequal., 4, 191-205, (2010) · Zbl 1219.39016
[13] Rassias, J.M., On approximation of approximately linear mappings by linear mappings, J. funct. anal., 46, 126-130, (1982) · Zbl 0482.47033
[14] Rassias, Th.M.; Šemrl, P., On the behavior of mappings which do not satisfy hyers – ulam stability, Proc. amer. math. soc., 114, 989-993, (1992) · Zbl 0761.47004
[15] Jung, S.-M., Hyers – ulam – rassias stability of functional equations in nonlinear analysis, () · Zbl 1221.39038
[16] Šemrl, P., The functional equation of multiplicative derivation is superstable on standard operator algebras, Integral equations operator theory, 18, 118-122, (1994) · Zbl 0810.47029
[17] Badora, R., On approximate ring homomorphisms, J. math. anal. appl., 276, 589-597, (2002) · Zbl 1014.39020
[18] Bourgin, D.G., Approximately isometric and multiplicative transformations on continuous function rings, Duke math. J., 16, 385-397, (1949) · Zbl 0033.37702
[19] Badora, R., On approximate derivations, Math. inequal. appl., 9, 167-173, (2006) · Zbl 1093.39024
[20] Amyari, M.; Moslehian, M.S., Hyers – ulam – rassias stability of derivations on the Hilbert \(C^\ast\)-modules, (), 31-39 · Zbl 1121.39028
[21] Gordji, M.E.; Moslehian, M.S., A trick for investigation of approximate derivations, Math. commun., 15, 99-105, (2010) · Zbl 1196.39017
[22] Miura, T.; Oka, H.; Hirasawa, G.; Takahasi, S.-E., Sperstability of multipliers and ring derivations on Banach algebras, Banach J. math., 1, 125-130, (2007) · Zbl 1129.46040
[23] N. Jacobson, Structure of rings, Providence, RI, 1956. · Zbl 0073.02002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.